# SDR 98ZZZM953

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1084
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 34-39
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F, FOUND THE EGRESS LGHT SYSTEM AT ROWS 34 TO 39 ABC INOP.  FOUND BROKEN WIRE.  RESPLICED WIRE, OPS CHECK GOOD.
